# SDR SWAA050691

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 55,871 hours, 52,464 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543035
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK.  ON CLIMBOUT, L1 COCKPIT WINDOW ARCED & CRACKED IN 3 PLACES.  REMOVED AND REPLACED L1 WINDOW PER MM.
